Wow Debbyftm! Sounds like your really going through it. I too am on mtx (injections) I too would suggest a log. The time and what you eat, drink and meds you take and then the time and exact symptoms you get and then maybe rate the 1 being not so bad 10 being worse ever. You should then seek advice from your GP. Doesn't sound right at all. Are you on or recently been on pred? I feel like this sometimes when i'm on or not long been on pred and it's because it affects my blood sugars. Just an idea. Take care of yourself and keep us posted. Go well X
Arthritis, GORD, IBS, PCOS, Neurosarcoid, Hypothyroidism, psoriasis, mental health issues, BIH, high blood pressure and high cholesterol. . . Methotrexate injections, folic acid, Prednisolone, Alendronic Acid, Adcal D3, Morphine, Lansoprazole, Domperidone, Norethisterone, Metformin, Levothyroxine, Amitriptyline, Sertraline/lustral/Zoloft, buspirone/buspar, Carbamazapine/Tegratol, Risperidone/Risperdal, Melatonin, Lisinopril, Atorvastatin ". . . but hey, Tomorrow is another day!"